# SDR SWAA2022022192736

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB GUSSET AT BS 500D STR 18 R/H CRACKED / REMOVED AND REPLACED FCB GUSSET AT B.S. 500D STR 18R. IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG. NO. 143A7902.
